# SDR 2005FA0000971

- Difficulty date: June 27, 2005
- Submitted: July 20, 2005
- Operation: General aviation
- Make and model: Cessna T210
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Trim Tab
- Component: Trim Tab Assy
- Component part number: 123466510
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW TRIM TAB RECEIVED IN PRIMER.  UPON PAINTING, NOW SHOWS CREASE IN UPPER SKIN FROM IB END APPROX 18 INC IN CENTER OF SKIN.  CREASE PASSES THROUGH RIVETS IN FRONT OF BLOCK STIFFENER FOR TRIM ACTUATOR FITTING.  FONT RIVETS IN BLOCK OVER DRIVEN CAUSING BUCKLE IN SKIN AT RIVETS.  SUSPECT INTERNAL BLOCK DAMAGED.  POOR WORKMANSHIP AND INSPECTION AT FACTORY.  (K)
